# SDR 258160001

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N803JL
- Make and model: Braero BAE125800A
- Aircraft serial: NA0436
- Aircraft time: 7,063 hours, 4,660 cycles
- Engine: Garrtt TFE7315R
- Engine time: 6,917 hours, 4,573 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Misinstalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, NOTICED FLUCTUATION IN OIL PRESSURE INDICATION ON LT ENGINE.  INITIATED PRECAUTIONARY SHUTDOWN AND PROCEEDED WITHOUT INCIDENT.  MAINTENANCE OPENED LOWER COWL AND FOUND IB OIL TANK SERVICE CAP DISLODGED AND LAYING IN LOWER COWLING.  INSTALLED CAP AND LOCKWIRED, SERVICED OIL LEVEL AND WASHED ENGINE.  PERFORMED ENGINE GROUND RUN, NO DISCREPANCIES FOUND.
